# SDR SWAA2024020637803

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2023-784307<[01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902 SHEET 174 REV-.  SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A7902 SHEET 174 REV-.  SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
